MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6+ R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6+ R; KNEE FEMORAL COMPONENT
Model Number 02.12.E0514FR
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 august 2022 lot 2012409: 25 items manufactured and released on 13-jan-2021.Expiration date: 2025-dec-17.No anomalies found related to the problem.To date, 4 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
 
Additional Manufacturer Narrative
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6)2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the femoral component, and the surgery was completed successfully.Batch review performed on 15 december 2022: lot 1907947: (b)(4) items manufactured and released on 11-nov-2019.Expiration date: 2024-oct-29.No anomalies found related to the problem.To date, 32 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) october 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the femoral component, and the surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6+ R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15389618
Report Number3005180920-2022-00682
Device Sequence Number5707643
Product Code JWH
UDI-Device Identifier07630030862441
UDI-Public07630030862441
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2024
Device Model Number02.12.E0514FR
Device Catalogue Number02.12.0026R
Device Lot Number1907947
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale